MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC RROW PICC KIT: 1L 4.5 FR X 55 CM VPS; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC RROW PICC KIT: 1L 4.5 FR X 55 CM VPS; INTRODUCER, CATHETER
Model Number IPN911881
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is reported as: "during the procedure, the nurse accessed the vein and inserted the 4.5 french glide thru peel-away sheath.When she picked up the catheter to insert it through the sheath, she found a double lumen 5.5 french picc included instead of a single lumen picc.She did not have another kit on her cart.She had to stay with her patient for over 30 minutes with the procedure 1/2 way done and wait for another nurse to get a catheter to her." no patient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of an incorrect lidstock/ pouch label could not be confirmed by visual inspection of the customer supplied photo.A full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this issue.However, further action was not required at the time of this report as the probable cause could not be confirmed based upon the information provided and without a sample.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RROW PICC KIT: 1L 4.5 FR X 55 CM VPS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17197848
Report Number9680794-2023-00455
Device Sequence Number6666601
Product Code DYB
UDI-Device Identifier10801902134988
UDI-Public10801902134988
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberIPN911881
Device Catalogue NumberASK-45541-VFH
Device Lot Number13F22M0093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown